Schizophrenia Home > Navane

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking this medication if you have:
 
Also let your healthcare provider know if you:
 
You should also make sure to tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Navane Warnings and Precautions for more information on this topic, including information on who should not take this medication.)
 

Overdose

People who take too much Navane may have overdose symptoms that could include:
 
  • Twitching
  • Drowsiness
  • Dizziness
  • Muscle rigidity
  • Weakness
  • Unusual twisting of the neck
  • Shakiness (tremors)
  • Salivation
  • Difficulty swallowing
  • Low blood pressure (hypotension)
  • Problems walking
  • Coma.
     
If you happen to overdose, seek medical attention immediately.
 
(Click Navane Overdose for more information.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.